# SDR AALA202502136446

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 13,278 hours, 4,949 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN NUMBER 2 EMITS A BURNT SMELL WHEN USED. OVEN SMELLED LIKEBURNT PLASTIC. **SUPPLEMENTAL REPORT FOR (AALA202502126446): REMOVED AND REPLACED NUMBER 2 OVEN, OPERTIONAL CHECK GOO. PER AMM 25-32-03**(CLOSED).
